• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



o/t possibly tmi? help please ladies

#1
hi guy not been here for a while again cos of work blahblah, anyways as some of you may know we went to spain for our b days at the end of july... well i ran 2 packs of my pill together to stop me getting my period while away (which is fine to do) and then on the evening of the 28th i started to bleed bright red blood, and this continued for a few days then stopped for a day or so, to cut a long story short, its still happening, its always very light and alternates between red and brown??? ive ran 2 packs of pills together before with absolutely no problems?! bit worrying as its still happening? anyone had this or have any ideas?? im on microgynon 30 xxxx thanks guys
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

LizzMB

WILL be Slim!
#2
i dont know i'm afraid hun, but if your concerned then i would get down the GP! Its not "normal" as far as i know, but its been years since i was on the pill...the dr said i was allowed to have 3 packs on the trot and then make sure i had a period, but it was the MOTHER of all periods after that long (oddly....as its not like its saved up lol)....so i stopeed doing it!
If in doubt, get it checked out hun
xxx
 
#3
did you ss on hols? or has this bleeding started since getting back on ss?

my periods are always messed up (and i am on microgynon) when i get onto ss and into ketosis!

i had the bright red bleeding 2 days before i was due on which coincided with me getting into ketosis, ie day 3/4/5. i am normally v regular and v light and def not bright red lol!

if this is not the case then i would pop to gp x
 

onlyme!

is a naughty girl...
#4
microgynon isn't the most sophisticated of pills! it was the first one ever made and normally it is just used as a start to see what side effects people get. Normally highly emotional and then they are moved on to another one. I would go to the GP though or the family planning clinic as they will see you regarding this also :)
 

SexyBecks1

is loving CWP xx
#5
I was on microgynon 30 for 7 years. My weight ballooned as well as my blood pressure so they put me on Cerazette which I have been on for 2 years without a period.

As soon as I started LL I had a massive one lasting over 9 days. I have also had a bit of spotting since and one some very similar to what you are describing. I didn't see my doctor and it stopped after 6/7 days. Because of the diet and everything I decided it was just part of the process.

If you are really worried then maybe you should get it checked out just in case (should really have done myself but everything seems fine now).

I hope everything is ok with you x x
 

alipally

Serial Dieter!
#6
As I recall Cerazette is a progesterone only pill so it's not surprising that you haven't had a period.... Lots of people don't on prog. only pills.

Microgynon is a first generation pill and lots of people switched to it when the pill scare happened in the 1990's. it's a bit of a 'sledge hammer' in terms of dosage. Mercilon, was I think the lowest dose combined pill if my memory serves me correctly, but there's been a lot of new pills recently so there may be something else now!
Usually taking two packs back to back has no problems. But on any pill it's possible to get some breakthrough bleeding, that is no indicative of any problems. However if this bleeding carries on for more than a week, it's worth visiting your gp just to check it out.
HTH
 
#7
arghh i dont wanna go to the gp its so hard getting an appointment and i never have a great time there :( i was thinking i would give it another couple of weeks as im due on soonish and see if it "resets" itself?? and yes! ive since read loads of reviews on the pill im on and around 95% of them are bad, i.e weight gain, moods, sex drive completely gone or nearly! and i have ALL of these, i thought it was just me sooo i may ask the doc if i can change...but im worried about doing that as i have always been on this one :s oh well.... thanks guys for your advice n info xxxx
 
#8
Afraid I've been on the pill you're taking, the implant, depo provera and now on the patch whilst SS on CD...and it's always been the same. Crazy periods. All over the shop. You wake up and never know what you're going to get.

Before CD...was fine. Clockwork. Running 2 packs together or same with patches..fine.

Think it must just be one of the wonders of the human body. For me anyway!! :)

Unless, perhaps you have an STI...always a nice alternative to consider. LOL!
 
#9
coley! no i dont! haha been with the same bf since i last ermmm got "checked" ta :p xxxx
 


Similar threads